# SDR FDEA201506111763

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 701 hours, 21,956 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN COMPLETELY.   FOUND DEBRIS ON UPPER HINGE FLAPPER HINGE ARM ABOVE COCKING BELLCRANK.   CLEANED,  DOOR OPENS AND CLOSES NORMALLY INSIDE AND OUTSIDE DOOR HANDLES. DOOR CHECKED NORMAL. IAW AMM 52-11-01-6
